A member asked:

Why does it burn when i urinate only on the side that i got the steroid injection? injection in groin for hip pain after thr and now that side burns when i urinate. fluoroscopy guided injection given yesterday and burning started today?

A doctor has provided 1 answer
Dr. Gurmukh Singh answered

Specializes in Pathology

It is not feasible to provide a meaningful opinion without additional history, physical examination and may be some tests. It would be prudent to see your doctor who had been treating you and knows your health better. Wish you good health!

Answered Nov 21, 2020

25 views

Thank

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...